Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taking antidepressant tablets. Will my emotions return to normal?

Hello, I just recently started taking antidepressant tablets since yesterday. Now I don't know much about them and I would like to know if you take it a wrong time in the day for 2 days already and haven't taken it at the same time will there be any harm? And also, after taken them will my emotional feelings and all that return to normal?
Asked On : Fri, 22 Mar 2013
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Psychiatrist 's  Response
Hi,

Antidepressants are usually prescribed for many months and hence in the beginning you may have trouble adjusting to this new routine. No, it does not cause harm if taken at different timings but if taken at the same time daily the drug gets evenly distributed in the body and probably easier for it to start showing effect. Yes this drug will normalize your emotions and lift up your mood back to how it was, but this takes a minimum of 2 weeks. So be patient. Most antidepressants are best taken in the morning since they can cause sleep disturbances at night. But this would depend on what side effect you are experiencing or what your doctor has advised. Fix an event of your day that you carry out daily , for instance breakfast or just before leaving to work, and tag your medication along with this event for a few days to begin with and you will eventually remember it automatically at the same time.

Hope this helps,
Dr A Rao
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

  User's Response
It is a good idea to stick to the same time everyday, so that you do not forget it.
Even if you forget it, try to take the tablet as soon as you remember.
If you are on fluoxetine, avoid taking it at night.
Two days is too early for a response to be seen. It takes 2 to 3 weeks for the medications to work.
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor